# SDR MASA200602756

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 5,606 hours, 4,111 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Undertorqued
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2835 LAS - AIRCRAFT HAD AN RTL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
